Advertisement

Le théorème du coloriage des cartes [ex-conjecture de Heawood et conjecture des quatre couleurs]

  • Jean-Claude Fournier
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 710)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    A. B. KEMPE-On the geographical problem of the four colours, Amer. J. Math., 2(1879), 193–200.MathSciNetCrossRefGoogle Scholar
  2. [2]
    P. J. HEAWOOD-Map colour theorem, Quart. J. Math., 24(1890), 332–338.zbMATHGoogle Scholar
  3. [3]
    G. D. BIRKHOFF-The reducibility of maps, Amer. J. Math., 35(1913), 114–128.MathSciNetCrossRefGoogle Scholar
  4. [4]
    H. LEBESGUE-Quelques conséquences simples de la formule d’Euler, J. de Math., 9, Sér. 19 (1940), 27–43.zbMATHMathSciNetGoogle Scholar
  5. [5]
    G. A. DIRAC-Map-colour theorems, Can. J. Math., 4(1952), 480–490. Repris dans Short proof of a map-colour theorem, Can. J. Math., 9(1957), 225–226.zbMATHMathSciNetGoogle Scholar
  6. [6]
    G. A. DIRAC-Map-colour theorems related to the Heawood colour formula, J. Lond. Math. Soc., 31(1956), 460–471 et 32(1957), 436–455.zbMATHMathSciNetGoogle Scholar
  7. [7]
    H. HADWIGER-Ungelöste Probleme, Element. Math., 13(1958), 127–128.Google Scholar
  8. [8]
    K. WAGNER-Bemerkungen zur Hadwigers Vermutung, Math. Annalen, 141(1960), 433–451.zbMATHCrossRefGoogle Scholar
  9. [9]
    J. W. T. YOUNGS-Minimal imbeddings and the genus of a graph, J. Math. Mech., 12(1963), 303–314.zbMATHMathSciNetGoogle Scholar
  10. [10]
    W. GUSTIN-Orientable embedding of Cayley graphs, Bull. Amer. Math. Soc., 69 (1963), 272–275.zbMATHMathSciNetCrossRefGoogle Scholar
  11. [11]
    O. ORE-The four-color problem, Pure and Applied Maths., 27, Acad. Press New York-London, 1967.Google Scholar
  12. [12]
    J. W. T. YOUNGS-The Heawood map-colouring conjecture, Chapter 12 in Graph Theory and Theoretical physics (F. Harary ed.), Acad. Press New York-London, 1967, 313–354.Google Scholar
  13. [13]
    W. MADER-Homorphiesätze für Graphen, Math. Annalen, 178(1968), 154–168.zbMATHMathSciNetCrossRefGoogle Scholar
  14. [14]
    H. HEESCH-Untersuchungen zum Vierfarbenproblem, B.I. Hochschulskripten 810/810a/810b, Bibliographische Institute Mannheim-Vienna-Zürich, 1969.Google Scholar
  15. [15]
    N. BIGGS-Classification of complete maps on orientable surfaces, Rend. Matematica (VI), 4(1971), 645–655.MathSciNetGoogle Scholar
  16. [16]
    H. MAHNKE-The necessity of non-abelian groups in the case 0 of the Heawood map-coloring theorem, J. Comb.Theory, 13(1972), 263–265.zbMATHMathSciNetCrossRefGoogle Scholar
  17. [17]
    W. TUTTE-H. WHITNEY-Kempe chains and the four color problem, Utilitas Mathemetica, 2(1972), 241–281.zbMATHMathSciNetGoogle Scholar
  18. [18]
    G. RINGEL-Map color theorem, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen Band 209, Springer-Verlag, Berlin-New York, 1974, 191 pages.zbMATHGoogle Scholar
  19. [19]
    M. JUNGERMAN-Orientable triangular embeddings of K18 − K3 and K13 − K3, J. Comb. Theory (B), 16(1974), 293–294.zbMATHMathSciNetGoogle Scholar
  20. [20]
    J. L. GROSS-Voltage graphs, Discrete Mathematics, 9(1974), 239–246.zbMATHMathSciNetCrossRefGoogle Scholar
  21. [21]
    J. L. GROSS-T. W. TUCKER-Quotients of complete graphs: revisiting the Heawood map-colouring problem, Pacific J. Math., 55(1974), 391–402.zbMATHMathSciNetGoogle Scholar
  22. [22]
    M. JUNGERMAN-The genus of Kn − K2, J. Comb. Theory (B), 18(1975), 53–58.zbMATHMathSciNetGoogle Scholar
  23. [23]
    M. JUNGERMAN-A new solution for the non-orientable case 1 of the Heawood map color theorem, J. Comb. Theory (B), 19(1975), 69–71.zbMATHMathSciNetGoogle Scholar
  24. [24]
    S. R. ALPERT-J. L. GROSS-Components of branohed coverings of current graphs, J. Comb. Theory (B), 20(1976), 283–303.zbMATHMathSciNetGoogle Scholar
  25. [25]
    G. RINGEL-The combinatorial map color theorem, J. Graph Theory 1 (Summer 1977), 141–155.zbMATHMathSciNetGoogle Scholar

à paraître

  1. [26]
    K. APPEL-W. HAKEN-Every planar map is four colorable, Part I: discharging, Part II: reducibility, Illinois J. Math.Google Scholar
  2. [27]
    K. APPEL-W. HAKEN-J. MAYER-Triangulations à V5 séparés dans le problème des quatre couleurs.Google Scholar
  3. [28]
    R. RINGEL-Non-existence of graph embeddings, Theory and Applications of graphs, Springer-Verlag.Google Scholar
  4. [29]
    M. JUNGERMAN-D. J. PENGELLEY-Index four orientable embeddings and case zero of the Heawood conjecture, J. Comb. Theory (B) ∼ August 1978.Google Scholar
  5. [30]
    J. L. GROSS-T. W. TUCKER-Generating all graph coverings by permutation voltage assignments.Google Scholar

Copyright information

© N. Bourbaki 1979

Authors and Affiliations

  • Jean-Claude Fournier

There are no affiliations available

Personalised recommendations